# SDR DXTA2025022802519

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 16,376 hours, 12,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR PRE-CATCH HANDLE SPINS ON THE STEM. CORRECTIVE ACTION; RESECURED PRECATCH RELEASE HANDLE JAMNUT IAW CE-560XL AMM 52-10-01. NO FURTHER DEFECTS NOTED.
